Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Sertraline  (Read 461 times)

0 Members and 1 Guest are viewing this topic.

Offline Luisa1974

  • Newbie
  • *
  • Posts: 21
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Sertraline
« on: January 18, 2014, 05:19:41 AM »
Help. Don't know what to do. I have been taking 50mg of sertraline for 8 weeks now and was feeling great, now for the past few days I have gone back to square one and feel awful again, can anyone please advise what I should do? Do I need an increase or have they stopped working?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 6642
  • Country: au
  • Rec's: 135
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Sertraline
« Reply #1 on: January 18, 2014, 05:54:02 AM »
Help. Don't know what to do. I have been taking 50mg of sertraline for 8 weeks now and was feeling great, now for the past few days I have gone back to square one and feel awful again, can anyone please advise what I should do? Do I need an increase or have they stopped working?

You need to contact the prescribing doctor and get his/her advice. You will probably have to increase the dose as 50mg is usually the minimum effective dose with most needing 100-150mg/day for good results.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all suggestions are general in nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline stephtronic

  • Sr. Member
  • ****
  • Posts: 379
  • Country: us
  • Rec's: 4
  • Gender: Female
  • Mood: Hot
    Hot
  • \m/
    • Poke This Member
Re: Sertraline
« Reply #2 on: January 18, 2014, 09:36:44 PM »
You will probably need to increase the dosage. The same thing happened to me when I began taking it. We upped it until we found the perfect level. For me, that's 200 mg.
Bookmark and Share
My fake plants died because I did not pretend to water them.

Offline insights

  • Hero Member
  • *****
  • Posts: 6642
  • Country: au
  • Rec's: 135
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Sertraline
« Reply #3 on: January 18, 2014, 09:49:09 PM »
My fake plants died because I did not pretend to water them.

I've found that pretending to apply a good handful of dehydrated water when planting solves this problem. You only need to do it once as it lasts a veerrry long time.   ;*)

Ian aka Mr Brownthumbs
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all suggestions are general in nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags: